| Model Number |
CNW0T5 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that a crack was found at the iol optics.The surgery was performed and completed after replacing the product with another one.The involved eye and the patient identifier were not available.There was no patient harm.Additional information has been requested.
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint was observed.Iol returned in lens case in two segments, adhered to each other with solution.Solution is dried on the iol.One haptic is adhered to the optic surface with solution, the other haptic is bent/deformed.The optic is cracked/fractured and scratched/marked-rejectable.We are unable to determine the root cause for the reported complaint.The returned iol has solution dried on the iol.The product was subject to handling as the reporter has advised the iol was explanted.All iols are 100% cosmetically inspected as per approved manufacturing procedures and the observed damage would not meet our current release criteria.Based on these investigation findings, we are unable to verify if the iol contributed to the event.The product history records confirm that the product met release criteria.The manufacturer internal reference number is: (b)(4).